Benadryl Chesty Forte 200ml

SKU:
741477
Our Price $10.95
Discount 27 %
Retail Price: $14.95 You Save: $4.00
Availability: In stock

Double action cough medicine for heavy, chesty coughs

Active Ingredients:

Each 5mL of syrup contains:
* Bromhexine Hydrochloride 3mg
* Guaiphenesin 100mg
* Also contains saccharin sodium
* Sugar free, colour free and alcohol free
* Non-drowsy

Product Purpose:

* Guaiphenesin is a cough expectorant that thins phlegm and mucus to allow you to cough it out easily
* Bromhexine is a mucolytic that breaks down the chemical bonds that hold mucus and phlegm together
* The combination of both these ingredients makes Benadryl Chesty Forte effective in relieving symptoms of a heavy chesty cough
* Berry flavour

Dosage:

To be taken every 6 hours as required
* Adults and children over 12 years: 10 - 15mL
* 6 - 12 years: 5 - 7.5mL
* 2 - 5 years: 2.5 - 5mL
* Not to be used for children under 2 years, without medical advice

Adult Days Coverage:

100mL bottle: 2 - 3 days
200mL bottle: 4 - 6 days

Warnings:
* If coughing persists, consult your healthcare professional

 

Coming Soon